MAUDE Adverse Event Report: ANGEL WNG 23GX3/4X12IN TUBING; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ANGEL WNG 23GX3/4X12IN TUBING; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8881225190
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the safety is not engaging easily over the needle after the draw is finished; as they pulled up on the needle safety to cover the needle after the draw, the safety did not engage and they struggled to get it to work after multiple times of pulling/pushing it up.A needle stick did not occur.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record review could not be completed since a lot number was not provided.A box of brand-new samples was received at the manufacturing site for evaluation.A visual and functional inspection was performed, and no failure was found.Samples were reviewed by the team and they did not find any issues.Pull strength testing was performed according to procedure the specification and tolerance level for the cannula-wing bond strength is 3.0-lbf minimum and the tube wing bond strength iw 3.0-lbf minimum.The reported condition will be treated as not confirmed since the evaluation could not identify a root cause related to the manufacturing/production process.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
ANGEL WNG 23GX3/4X12IN TUBING
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
MDR Report Key11661350
Report Number1282497-2021-10053
Device Sequence Number2980592
Product Code FOZ
UDI-Device Identifier10884521013018
UDI-Public10884521013018
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881225190
Device Catalogue Number8881225190
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date09/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1